# SDR UALA2010122804744

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 84,947 hours, 13,598 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 1434
- Condition: Stuck
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE ON EICAS AND LT ON OVERHEAD PANEL APPEARS STUCK OPEN.  LEFT BLEED ISOLATION VALVE REPLACED IAW AMM. OPS OK.
